Translator Disclaimer
January 2018 Stability of the general form of quadratic-quartic functional equations in non-Archimedean $\mathcal{L}$-fuzzy normed spaces
Abasalt Bodaghi, Pasupathi Narasimman
Tbilisi Math. J. 11(1): 15-29 (January 2018). DOI: 10.2478/tmj-2018-0002

Abstract

In this paper, we introduce and obtain the general solution of a new generalized mixed quadratic and quartic functional equation and investigate its stability in non-Archimedean $\mathcal{L}$-fuzzy normed spaces.

Citation

Download Citation

Abasalt Bodaghi. Pasupathi Narasimman. "Stability of the general form of quadratic-quartic functional equations in non-Archimedean $\mathcal{L}$-fuzzy normed spaces." Tbilisi Math. J. 11 (1) 15 - 29, January 2018. https://doi.org/10.2478/tmj-2018-0002

Information

Received: 13 December 2016; Accepted: 12 December 2017; Published: January 2018
First available in Project Euclid: 21 April 2018

zbMATH: 06856985
MathSciNet: MR3757498
Digital Object Identifier: 10.2478/tmj-2018-0002

Subjects:
Primary: 39B52‎
Secondary: 39B72, 39B82, 46B03

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 1 • January 2018
Back to Top